# SDR FDEA202303260505

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-300
- Aircraft serial: 63106
- Aircraft time: 6,365 hours, 3,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Unknown
- Location: Zone 100
- Part time: 6,365 hours, 3,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WITH LIGHTNING STRIKE AND PREVIOUS BLEND OUT IN FASTENER HEAD   BETWEEN STA 654 121 AND STG 35/36 RH. LIGHTNING STRIKE WAS REPAIRED ON RH FUSELAGE SKIN BTWN STA 654 121 AND STGR 35/36   I.A.W. SRM 53-00-01-2R REPAIR 12 REV. 85 DEC 15 2022
